Alert archive / Colorado / High Wind Watches in 2024

High Wind Watch 3, NWS Pueblo, CO

March 1, 20249 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Mar 1, 2024, 2:30 AM MST for 9 counties in Colorado. It took effect at Mar 2, 2024, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2024, 2:30 AM MST (09:30 UTC)
In effect from
Mar 2, 2024, 8:00 PM MST
Expired
Mar 2, 2024, 2:51 AM MST
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 116 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.5 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2024-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2024-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3480 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS75 KPUB 010930
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
230 AM MST Fri Mar 1 2024

COZ072>075-078>080-087-088-011730-
/O.NEW.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Southern
Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern
Sangre de Cristo Mountains Above 11000 Feet-Wet Mountain Valley
Below 8500 Feet-Wet Mountains between 6300 and 10000 Feet-Wet
Mountains Above 10000 Feet-Walsenburg Vicinity/Upper Huerfano
River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-
Including the cities of Cuchara, Weston, Rye, Stonewall,
Walsenburg, Silver Cliff, Poncha Pass, Spanish Peaks, Trinidad,
Blanca Peak, La Veta Pass, and Westcliffe
230 AM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY 
EVENING...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 80 mph 
  possible.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Wet Mountain 
  Valley, Upper Huerfano River Basin Below 7500 Feet, including 
  Walsenburg, and Western Las Animas County Below 7500 Feet, 
  including Trinidad.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds will start along the 
  mountains Saturday night, with winds spreading to lower elevations 
  throughout Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

CS
4 follow-up statements
605 
WWUS75 KPUB 011638
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
938 AM MST Fri Mar 1 2024

COZ072>075-078>080-087-088-020045-
/O.CON.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Southern
Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern
Sangre de Cristo Mountains Above 11000 Feet-Wet Mountain Valley
Below 8500 Feet-Wet Mountains between 6300 and 10000 Feet-Wet
Mountains Above 10000 Feet-Walsenburg Vicinity/Upper Huerfano
River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-
Including the cities of Walsenburg, Poncha Pass, Silver Cliff,
Stonewall, Weston, Trinidad, Spanish Peaks, Westcliffe, Rye,
Cuchara, Blanca Peak, and La Veta Pass
938 AM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH 
SUNDAY EVENING...

* WHAT...Southwest winds 30 to 50 mph with gusts up to 80 mph 
  possible.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Wet Mountain 
  Valley, Upper Huerfano River Basin Below 7500 Feet including 
  Walsenburg, and Western Las Animas County Below 7500 Feet 
  including Trinidad.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds will start along the 
  mountains Saturday night, with winds spreading to lower elevations 
  throughout Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

Moore
465 
WWUS75 KPUB 012147
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
247 PM MST Fri Mar 1 2024

COZ086-020600-
/O.EXA.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Including the cities of Pueblo
247 PM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts of 60 to 70 mph 
  possible.

* WHERE...Pueblo.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

COZ072>075-078>080-087-088-020600-
/O.CON.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Southern
Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern
Sangre de Cristo Mountains Above 11000 Feet-Wet Mountain Valley
Below 8500 Feet-Wet Mountains between 6300 and 10000 Feet-Wet
Mountains Above 10000 Feet-Walsenburg Vicinity/Upper Huerfano
River Basin Below 7500 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-
Including the cities of Spanish Peaks, Silver Cliff, Rye,
Trinidad, La Veta Pass, Blanca Peak, Stonewall, Cuchara,
Westcliffe, Weston, Poncha Pass, and Walsenburg
247 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH 
SUNDAY EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts 60 to 80 mph 
  possible.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Wet Mountain 
  Valley, Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet, and Trinidad Vicinity/Western Las Animas County Below 7500 
  Feet.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

MW
256 
WWUS75 KPUB 020557
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1057 PM MST Fri Mar 1 2024

COZ072>075-078>080-086>088-021400-
/O.CON.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Southern
Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern
Sangre de Cristo Mountains Above 11000 Feet-Wet Mountain Valley
Below 8500 Feet-Wet Mountains between 6300 and 10000 Feet-Wet
Mountains Above 10000 Feet-Pueblo Vicinity/Pueblo County Below
6300 Feet-Walsenburg Vicinity/Upper Huerfano River Basin Below
7500 Feet-Trinidad Vicinity/Western Las Animas County Below
7500 Feet-
Including the cities of Stonewall, Blanca Peak, Poncha Pass,
Westcliffe, Weston, Rye, La Veta Pass, Trinidad, Pueblo, Silver
Cliff, Spanish Peaks, Walsenburg, and Cuchara
1057 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH 
SUNDAY EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 80 mph 
  possible.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Wet Mountain 
  Valley, Huerfano County including Walsenburg and Vicinity, Western 
  Las Animas County including Trinidad and Vicinity and Pueblo 
  County including the city of Pueblo.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles along I-25 from Pueblo southward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

EP
683 
WWUS75 KPUB 020951
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
251 AM MST Sat Mar 2 2024

COZ072-073-078>080-021800-
/O.UPG.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
/O.NEW.KPUB.HW.W.0005.240303T0300Z-240304T0300Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Wet Mountain
Valley Below 8500 Feet-Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Including the cities of Blanca Peak, La Veta Pass, Westcliffe,
Silver Cliff, Rye, and Poncha Pass
251 AM MST Sat Mar 2 2024

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST 
SUNDAY...

* WHAT...Southwest winds 40 to 50 mph with gusts up to 80 mph 
  expected.

* WHERE...Northern Sangre de Cristo Mountains, Wet Mountains, and 
  Wet Mountain Valley.

* WHEN...From 8 PM this evening to 8 PM MST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

COZ074-075-086>088-021800-
/O.UPG.KPUB.HW.A.0003.240303T0300Z-240304T0300Z/
/O.NEW.KPUB.HW.W.0005.240303T0300Z-240304T0300Z/
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-Pueblo
Vicinity/Pueblo County Below 6300 Feet-Walsenburg Vicinity/Upper
Huerfano River Basin Below 7500 Feet-Trinidad Vicinity/Western
Las Animas County Below 7500 Feet-
Including the cities of Cuchara, Pueblo, Walsenburg, Weston,
Spanish Peaks, Stonewall, and Trinidad
251 AM MST Sat Mar 2 2024

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST 
SUNDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 75 mph 
  expected.

* WHERE...Southern Sangre de Cristo Mountains, Pueblo County, Upper 
  Huerfano River Basin Below 7500 Feet, including Walsenburg, and 
  Western Las Animas County Below 7500 Feet, including Trinidad.

* WHEN...From 8 PM this evening to 8 PM MST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be difficult, 
  especially for high profile vehicles on north to south roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Feb 29, 10:35 PM MST, 3 hours 55 minutes earlier. Its key messages:

  • Critical fire weather conditions expected for portions of the plains Friday.
  • Strong winds and critical fire weather conditions Saturday and Sunday.
  • Snow and blowing snow for the higher terrain along and west of the Continental Divide later Saturday through early Monday.
  • Unsettled weather late next week.
Area forecast discussion, Feb 29, 10:35 PM MST, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1035 PM MST Thu Feb 29 2024

.KEY MESSAGES...

- Critical fire weather conditions expected for portions of the
  plains Friday.

- Strong winds and critical fire weather conditions Saturday
  and Sunday.

- Snow and blowing snow for the higher terrain along and west
  of the Continental Divide later Saturday through early Monday.

- Unsettled weather late next week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 326 PM MST Thu Feb 29 2024

Currently...Plenty of sun across the forecast area this afternoon,
helping to boost temps into the upper 40s to lower 50s for the high
valleys, and 60s across the plains as of 2 PM. Winds for the most
part have been cooperative, but there have been some intermittent
gusts to around 25 mph along the I-25 Corridor. Over the southeast
corner of the state, closer to an exiting upper disturbance, south
winds gusting to around 30 mph have been reported in Springfield.

Tonight...Fairly benign weather expected tonight under mostly clear
skies. West to southwest flow aloft will begin establishing across
the Great Basin and Four Corners regions this evening, so as the
large Pacific system nears the West Coast the flow aloft will begin
increasing during the overnight. Decided to include mention of wind
shear for KPUB and KCOS overnight, while a slight increase in the
westerly winds at the surface should keep minimum temps from
dropping too low. Plan on lows tonight in the teens to mid 20s for
the high valleys, and mid 20s to mid 30s for the plains.

Tomorrow...More intensification of the west-southwest flow aloft is
expected, as the upper jet pushes across the Great Basin and noses
into the Rocky Mt region. The normal wind-prone areas along and west
of the I-25 Corridor look like they will have the highest
probability of seeing increased sustained winds tomorrow afternoon
as well as gusts as high as 45 mph at times. These expected winds,
combined with RH levels in the 9 to 15 percent range, will produce
critical fire weather conditions for portions of the plains,
especially from Canon City east across Ft Carson and Pueblo, and
further south across Walsenburg and Trinidad. Areas further east
will likely see very dry conditions, and at times some higher wind
gusts, but do not feel that critical conditions will be met for a
long enough period over a large enough area to warrant highlights
there.

Downslope warming winds are forecast to help push high temps
tomorrow into the 50s for the high valleys, and 60s to around 70F
for the plains.

Tomorrow will be the first day of potentially 3 days of high
fire danger. Please avoid any outdoor activities that could start a
fire, since under these conditions any fire starts could be
difficult to contain. Moore

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 326 PM MST Thu Feb 29 2024

Saturday-Sunday...Models indicate a strong eastern Pacific system
moving onshore across the Pac NW Coast on Friday, continuing to
translate east across the Intermountain West and into the Rockies
through the weekend. Models continue to indicate the trend of a tad
slower timing of embedded moisture and onset of precipitation across
the ContDvd later Saturday, which looks to continue through the day
Sunday before diminishing in coverage and intensity Sunday night
into Monday morning. The snow and blowing snow will create hazardous
travel across the higher terrain of the ContDvd later this weekend,
and will likely be hoisting winter weather highlights across
portions of the higher terrain later Saturday through Sunday night.

Increasing westerly flow through the weekend, along with warm and
dry conditions in place will lead to critical fire weather
conditions expanding across the southeast plains on Saturday, where
a Fire Weather Watch remains in place.

Models, however, do differ on the location of the translating jet
stream and the timing of the strongest winds moving across the
Rockies late Saturday and Sunday. Either way, with H7 wind
increasing to 40kts up to potentially 70kts, could see see winds in
excess of 70 mph over the higher terrain and in excess of 60
mph over the lower elevations, especially late Saturday night
and Sunday and will continue to monitor later model data for the
potential for high wind highlights across south central and
southeast Colorado.

With the differences in location of the strongest winds and trough
passage, models continue to indicate differences in the systems
associated cold front on Sunday, leading to differences in winds and
available moisture on the plains, where critical fire weather
conditions will continue to be possible Saturday night into the day
on Sunday.

Monday-Thursday...Models continue to differ across the region on
Monday, with the latest GFS indicating secondary energy digging
across the Rockies sending a another frontal surge across the plains
along with the potential for snow across Pikes Peak Region northward
into the northeast Colorado Plains, where as the EC and Canadian
keep moderate westerly flow in place and the region dry, save for
snow showers across the Central Mtns.

Models do keep moderate westerly flow in place through mid week
before another stronger system remains progged to dig across the
Great Basin, though do continue to differ on the strength and
location of the system as it moves across the Rockies through the
end of the work week and into early next weekend.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1034 PM MST Thu Feb 29 2024

VFR conditions are expected at KALS, KCOS, and KPUB through 24
hours. LLWS will be possible during the overnight hours tonight at
KCOS and KPUB. Winds aloft will lessen at KCOS by about 12Z, while
KPUB remains gusty into tomorrow. Starting late tomorrow morning
into early afternoon, gusty west winds will set in across all three
terminals and continue until closer to the end of this period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 6 PM MST Friday for COZ222-
227>230.
Fire Weather Watch from Saturday morning through Saturday
evening for COZ222-226>237.

&&

SHORT TERM...MOORE
LONG TERM...WANKOWSKI
AVIATION...GARBEROGLIO
Hazardous weather outlook, Feb 29, 4:28 AM MST, 22 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
428 AM MST Thu Feb 29 2024

COZ058>089-093>099-011130-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
428 AM MST Thu Feb 29 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong winds and high fire danger will spread across the region
beginning Friday, and increasing in coverage and intensity
through Sunday afternoon. Fire Weather Watches are in place for
the Interstate 25 corridor on Friday, and across all of the Plains
for Saturday due to gusty winds and low humidity values. Damaging
wind gusts will be possible on Sunday, with gusts in excess of 60
mph. Extreme fire weather conditions are expected on Sunday
across the Plains.

Snow will spread into the Continental Divide Saturday afternoon
and continue through Sunday night. Snow accumulations of 6 to 10
inches are possible along the Continental Divide, with locally
higher amounts possible on west facing slopes. A light dusting of
snow may be possible by Monday morning over the Palmer Divide.

Periods of light snow will continue along the Continental Divide
early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

EHR/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:38 AM MSTFire Weather WatchPUBBaca, Bent, Huerfano, Las Animas, Otero, Prowers and 1 more24 hr
Mar 1, 3:38 AM MSTRed Flag WarningPUBBaca, Bent, Crowley, El Paso, Fremont, Huerfano and 5 more40 hr
Mar 1, 2:55 PM MSTWinter Weather AdvisoryPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache61 hr

Nearby

High Wind Watches in Colorado, 2024Every high wind watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.